# SDR 97ZZZX2801

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43595
- Make and model: Piper PA-28-236
- Aircraft serial: 288411018
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Stab Attach
- Part time: 2,436 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING ANNUAL/100 HR INSPECTION, STABILATOR ATTACH BRACKETS WERE INSPECTED PER PIPER SB 856.  CORROSION FOUND UNDER TWO ATTACHMENTS.  BRACKETS ARE STEEL AND ATTACHED TO ALUMINUM SKIN.  REMOVED, CLEANED, AND PAINTED.  EPOXY PRIMER INSTALLED ON SKIN.  SB 856 CALLS FOR INSPECTION EACH 12 MOS.  THIS AIRCRAFT WAS INSPECTED 8 MOS EARLIER.  NO CORROSION.  ALSO, SUGGEST PIPER COME UP WITH A PERMANENT FIX.
